# SDR RAIA201306250001

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 31,011 hours, 27,107 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Condition: Failed
- Location: Rt Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS NOTICED IN CABIN AND COCKPIT DURING CRUISE ALTITUDE.  MX INSPECTED AND REPLACED THE RT ACM, OPS CHECKED GOOD.
